# SDR UPS01637321

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN L-SHAPED CRACK IN NR 6 L/E SLAT LOWER SIDE, FWD OF INBOARD TRACK.  REPAIRED SLAT CLOSE OUT PANEL AS PER SRM 51-70-07.
